# SDR AALA202111093607

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N402AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8750
- Aircraft time: 6,773 hours, 1,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Bent
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CANNON PLUG PINS ON NEW RIGHT HAND OVER WING EXIT SLIDE BENT. RETURNED SLIDE BACK TO STOCK AS BAD FROM STOCK AND RE-INSTALLED ORIGINAL SLIDE PER TASK CARD 26L20025030
